# SDR UPS02239401

- Difficulty date: September 5, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N941UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19196
- Aircraft time: 55,486 hours, 43,683 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65224972
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DURING INSTALLATION OF REPAIR PARTS TO LOWER SECTION OF BS 930 FITTING, CRACKS FOUND ON AFT HORIZONTAL FLANGE AT WL 201.  FRAME REPLACED IAW DWG 65-16336 AND SRM 51-30-3.  FRAME REPAIR IAW SRM 53-10-4 FIG 1 FRAME REINFORCING ANGLE REPAIRED IAW SRM 51-40-4 FIG 1.
